# SDR GTIA2018041602585

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 18,687 hours, 8,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUMES IN CABIN, FLT ATTENDANTS REPORTED A DIRTY SOCK ODOR AROUND ROW 3. AFTER TURNING OFF THE NR 2 PACK, THE ODOR DISSAPATED.  PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00. NO FURTHER ODOR DETECTED. AIRCRAFT OK FOR CONTINUED SERVICE.
